Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 261-268

Inverses of measures on a class of discrete groups

Department of Mathematics, Faculty of Science, Aristotle University of Thessaloniki, Thessaloniki 54006, Greece

Received 12 February 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We examine a class of groups G, having a certain growth condition. We given an estimate for the norm of the inverse of an element in ll(G) in terms of the spectral radius and the cardinality of the support.